Differential and Integral Equations

Local regularity for strongly degenerate elliptic equations and weighted sum operators

G. Di Fazio, M.S. Fanciullo, and P. Zamboni

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We extend some previously known results to the case of weighted sum operators. We prove that local weak solutions of elliptic equations with very strong degeneracy are smooth.

Article information

Source
Differential Integral Equations, Volume 32, Number 7/8 (2019), 479-492.

Dates
First available in Project Euclid: 2 May 2019

Permanent link to this document
https://projecteuclid.org/euclid.die/1556762426

Mathematical Reviews number (MathSciNet)
MR3945765

Subjects
Primary: 35B45: A priori estimates 35B65: Smoothness and regularity of solutions

Citation

Di Fazio, G.; Fanciullo, M.S.; Zamboni, P. Local regularity for strongly degenerate elliptic equations and weighted sum operators. Differential Integral Equations 32 (2019), no. 7/8, 479--492. https://projecteuclid.org/euclid.die/1556762426


Export citation